Hepatitis C : If I Had (Video) Floaters Disrupting My Vision

Once a week the blog will post a video in a series deemed "If I Had."

These videos cover numerous disorders and diseases.

Physicians share what they would do "IF they Had..." the disease in the topic video.

Today the topic is: If I Had - Retinal Detachment

One Symptom: Floaters

Dr. Jeff Gale, Assistant Professor in the Dept. of Ophthalmology at Queen's University, discusses what he would do he if had retinal detachment.

.

Visit Insider Medicine
http://www.insidermedicine.com/

Click on the tag " If I Had... For Additional Videos

.

Side effects of Pegasys and Copegus

Eye problems (blurred, loss of vision, and retinal detachment)

In 2009 the FDA issued a new class safety labeling updates for alpha interferon products.

Pegylated interferon alpha (Pegasys or PegIntron) is standard treatment for hepatitis C, and pegylated or conventional interferon are used for hepatitis B.

.

Included in the update was Serious retinal detachment.

Eye problems:

Changes in vision such as a decrease or loss of vision (blindness) may happen in some patients. You should have an eye exam before you take [alpha interferon products]. If you have eye problems or have had them in the past you may need eye exams while you are taking [alpha interferon products]. Tell your healthcare provider or eye doctor right away if you have any changes in your vision while taking [alpha interferon products].

9/04/09

Source

R Klein and K Struble (Food and Drug Administration). New class safety labeling updates for alpha interferon products. FDA Hepatitis Update.

September 1, 2009.

Click Here For Complete Update

0 comments:

Post a Comment